# SDR FDEA202203180585

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 91,739 hours, 21,513 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 859803
- Part serial: 143
- Condition: Inoperative
- Location: N/A
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE IN THE UP POSITION,  ALL RED GEAR LIGHTS REMAINED ILLUMINATED ON THE  PRIMARY AND SECONDARY INDICATORS. PER QRH  INSTRUCTIONS, LOWERED GEAR AND GOT ALL GREEN  INDICATIONS; RAISED GEAR AND RECEIVED ALL NORMAL  INDICATIONS.   REMOVED AND REPLACED PSEU IN REF TO AMM 31-71-01-2.  OPS CHECK GOOD. A/C OK TO CONTINUE.
